# SDR DHL2003368001

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDED HAD TO BE DISCONNECTED.  OPS CHECKED SMOKE DETECTOR IAW M/M 26-17-00.  OPS CHECKED GOOD.
